MAUDE Adverse Event Report: ENCORE MEDICAL L.P. TURON SHOULDER; TURON PEGGED GLENOID, SZ 50MM, EPLUS

ENCORE MEDICAL L.P. TURON SHOULDER; TURON PEGGED GLENOID, SZ 50MM, EPLUS
Model Number 521-01-250
Health Effect - Clinical Code No Code Available (3191)
Date of Event 01/29/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The reason for this revision surgery was due to loosening of glenoid.The previous surgery and the revision detailed in this investigation occurred over 3 years and 6 months apart.There is no information in this complaint about any patient injuries, activities, or accidents that may have contributed to the need for this revision surgery.There are no reported pre-existing patient health conditions.The healthcare professional indicated there was no delay in surgery and another suitable device was available for use.The revision surgery was completed as intended.The device was disposed of at the hospital and not made available to djo surgical for examination.A review of the implant device history records (dhr) shows that the reported component used in the previous surgery met design and manufacturing requirements.There were no non-conforming material reports (ncmrs) associated with the product that may have contributed to the event.The device was within its expiration date at the time of use during the previous surgery.Customer complaint history of the reported device showed no present trends or on-going issues that are in need of review.The root cause of this complaint was a revision surgery due to loosening of glenoid.There were no findings during this investigation that indicate that the reported device was the source or had a direct connection with the patient's loosening.There are many factors that may contribute to the event that are outside the control of djo surgical such as: loose joints from inadequate soft tissue support, degenerative bone, patient bone deterioration, excessive range of motion, patient activities or trauma.Inventory containment is not required as there are no indications of a product or process issue affecting implant safety or effectiveness.
 
Event or Problem Description
Revision surgery - due to loose glenoid component and compromised rotator cuff.This gave reason for total should arthroplasty (tsa) to be converted to a reverse total shoulder arthroplasty (tsa).

Brand Name
TURON SHOULDER
Common Device Name
TURON PEGGED GLENOID, SZ 50MM, EPLUS
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd
austin TX 78758 5445
MDR Report Key8367654
Report Number1644408-2019-00132
Device Sequence Number1620192
Product Code PAO
UDI-Device Identifier00888912145381
UDI-Public(01)00888912145381
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K123982
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2019
Device Model Number521-01-250
Device Catalogue Number521-01-250
Device Lot Number801N1013
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/29/2019
Initial Report FDA Received Date02/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
520-00-000, LOT 878C1367; 520-50-018, LOT 929C1052
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR